AFter my 84 yr old Mother had an MI and CHF. The MD now has her on Toprol and Imdur with a parameter of not to give if 100/60 This is too low. I find it should be more like 120/60. Even then I have been holding them and by nighttime the BP can be as high as 180/60-90. We are going for an apt. But in the meantime have talked to my friend a pharmacist. She suggested giving the toprol and not the imdur which I did. (She also gets Aldactone 25 and lasix 20 which I have given 30 min apart. ONLY giving the toprol has worked but by evening the systolic is still 180-200. So yesterday I tried giving the Toprol 25 in the morning and then Imdur 15 in afternoon. By evening the BP was good 130/60
Just wondered if you had any other suggestions before the MD appt???? And if you can tell me exactly the difference between Toprol and Imdur without my researching it....
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.